MAUDE Adverse Event Report: PRECISION SPINE, INC. NEXGEN ANTERIOR CERVICAL PLATE SYSTEM; SCREWDIRVER

PRECISION SPINE, INC. NEXGEN ANTERIOR CERVICAL PLATE SYSTEM; SCREWDIRVER
Model Number 65-IN-0730
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information: unknown.Occupation: distributor.Device evaluation: evaluation has not begun as, although information provided indicates that the device will be returned for evaluation, it has not yet been received by the manufacturer.Upon receipt and following completion of investigation, a follow-up medwatch report will be filed.
 
Event or Problem Description
It was reported that a procedure was performed on an unspecified date, utilizing the slimplicity hp acp system.Following insertion of a screw, the t10 self-retaining driver nexgen acp (65-in-0730) stuck in the head of the screw.The doctor jiggled the driver and it still did not disconnect from the screw, but pulled the screw out of the bone.A rescue screw that was readily available in the set was used to complete the procedure with no patient injury or delay to the procedure.
 
Additional Manufacturer Narrative
H3 device evaluation - product was received at precision spine on 9/1/2020, the rma was not marked as a complaint, so the product was inspected, passed, and were returned to stock instead of being sent to regulatory for evaluation.When this was identified the product had already been back in active distribution for approximately six (6) months, distributed with no additional reported issues.With the returned parts passing the quality inspection, review of the device history records finding no anomalies, and the fact there are no additional reports of this nature, it would not be unreasonable to conclude that the complaint was an isolated incident that could not be repeated, and the product functions as required.Review of device history record found twenty-five (25) pieces of lot 00794up were released for distribution on 6/15/2020 with no deviation or anomalies.Two-year complaint history review (8.3.2018-8.3.2020) found this to be the only report for this part number.Further review of complaint history from 8.3.2020-3.24.2021 did not find any additional reports of this nature after receipt of the current report.No corrective action is recommended at this time.
 
Event or Problem Description
It was reported that a procedure was performed on an unspecified date, utilizing the slimplicity hp acp system.Follwing insertion of a screw, the t10 self-retaining driver nexgen acp (65-in-0730) stuck in the head of the screw.The doctor jiggled the driver and it still did not disconnect from the screw, but pulled the screw out of the bone.A rescue screw that was readily available in the set was used to complete the procedure with no patient injury or delay to the procedure.

Brand Name
NEXGEN ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
SCREWDIRVER
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
MDR Report Key10461813
Report Number3005739886-2020-00021
Device Sequence Number2476172
Product Code HXX
UDI-Device Identifier00840019937948
UDI-Public00840019937948
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number65-IN-0730
Device Catalogue Number65-IN-0730
Device Lot Number00794UP
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;